MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Codes Failure to Obtain Sample (2533); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Codes Weakness (2145); Urinary Frequency / Polyuria (2275); Polydipsia (2604)
Date of Event 05/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter evaluated with no defect found.Returned test strips evaluated with defect found.Qc investigation on 6/8/2017 returned test strips produce e-2.Most likely underlying root cause of e-2 errors is due to a scratch crossing the electrodes under the spacer material.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for meter not going to test accompanied by symptoms.The customer's expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of feeling weak, tired, frequent urination and excessive thirst.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored according to specification in her purse.During the call on (b)(6) 2017, a back to back blood test was performed by the customer and produced a message of 8888 but no result using true metrix air meter.The test strip lot manufacturer's expiration date is 05/31/2018 and open vial date is 5/21/2017.The meter memory was not reviewed for previous test result history.Customer states that after inserting the test strips in the meter, meter does not go to 8888, and it shows a picture of the test strips, and then applies the blood but it does not give me a results.Customer states she was given a benadryl shot for allergies and they informed her that her blood sugar would rise as side effect.Customer is not concerns with symptoms.States that she would rest because she has a cold.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6649034
Report Number1000113657-2017-01029
Device Sequence Number16375246
Product Code NBW
UDI-Device Identifier00041220009169
UDI-Public(01)00041220009169
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMT2251
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2017
Initial Report FDA Received Date06/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1